RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1980, Volume 35, Issue 4(214), Pages 197–198 (Mi umn3787)  

This article is cited in 1 scientific paper (total in 2 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

The behaviour at infinity of solutions of the Neumann problem for a second-order elliptic equation in an unbounded domain

O. A. Oleinik, G. A. Iosif'yan


Full text: PDF file (139 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1980, 35:4, 178–179

Bibliographic databases:

MSC: 35B05, 35J15
Received: 24.03.1980

Citation: O. A. Oleinik, G. A. Iosif'yan, “The behaviour at infinity of solutions of the Neumann problem for a second-order elliptic equation in an unbounded domain”, Uspekhi Mat. Nauk, 35:4(214) (1980), 197–198; Russian Math. Surveys, 35:4 (1980), 178–179

Citation in format AMSBIB
\Bibitem{OleIos80}
\by O.~A.~Oleinik, G.~A.~Iosif'yan
\paper The behaviour at~infinity of solutions of the Neumann problem for a second-order elliptic equation in an unbounded domain
\jour Uspekhi Mat. Nauk
\yr 1980
\vol 35
\issue 4(214)
\pages 197--198
\mathnet{http://mi.mathnet.ru/umn3787}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=586203}
\zmath{https://zbmath.org/?q=an:0439.35008|0466.35010}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1980RuMaS..35..178O}
\transl
\jour Russian Math. Surveys
\yr 1980
\vol 35
\issue 4
\pages 178--179
\crossref{https://doi.org/10.1070/RM1980v035n04ABEH001875}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980MR52200011}


Linking options:
  • http://mi.mathnet.ru/eng/umn3787
  • http://mi.mathnet.ru/eng/umn/v35/i4/p197

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. I. Danilyuk, “On the Stefan problem”, Russian Math. Surveys, 40:5 (1985), 157–223  mathnet  crossref  mathscinet  zmath  adsnasa
    2. V. I. Arnol'd, M. I. Vishik, I. M. Gel'fand, Yu. V. Egorov, A. S. Kalashnikov, A. N. Kolmogorov, S. P. Novikov, S. L. Sobolev, “Ol'ga Arsen'evna Oleinik (on her sixtieth birthday)”, Russian Math. Surveys, 40:5 (1985), 267–287  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:248
    Full text:80
    References:32
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019